# SDR QXEA200800275

- Difficulty date: March 6, 2008
- Submitted: March 12, 2008
- Operation: Air carrier
- Aircraft: N354PH
- Make and model: Dhav DHC8202
- Aircraft serial: 498
- Aircraft time: 23,679 hours, 34,540 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C5 - CORROSION ON FLOOR BOARD NUT PLATE FLANGE UNDER PANEL 144BZ AT STATION 199.5 INBOARD OF SEAT TRACK.  REMOVED NUTPLATE, BLENDED OUT CORROSION IAW DASH 8 200 CPM CHAPTER 4, FOUND TO BE WITHIN LIMITS IAW DASH 8 200 SRM 51-20-11. ALODINED AND PRIMED BLENDED AREA IAW DASH 8 200 SRM 51-20-16 AND 51-20-36.  INSTALLED NUTPLATE IAW DASH 8 200 SRM 51-40-00.
